MedElevator Войти в исследования
← Поиск публикаций

DOI 10.3109/00365549209054640

Медицинская библиотека · Scandinavian journal of infectious diseases · 1992

Nail pigmentation associated with zidovudine: a review and report of a case.

Rahav G, Maayan S

Клинический случайСтатьяОбзорПеревод в очереди

Аннотация

Zidovudine has become the standard therapy for patients with AIDS and for asymptomatic HIV infected patients with low helper-T-cell levels. As experience with the drug has grown, knowledge of the range of side effects has increased. We describe progressive pigmentation of finger and toe nails in a white patient due to zidovudine therapy, a phenomenon not often described. Nail pigmentation occurs primarily in black patients. It appears to be reversible and relatively dose dependent. The mechanism responsible for the discoloration is unknown. It is important to alert patients to this side effect and to prevent unnecessary investigations and treatment for other diagnoses, such as cyanosis.

Для цитирования: Rahav G, Maayan S. Nail pigmentation associated with zidovudine: a review and report of a case.. Scandinavian journal of infectious diseases. 1992. DOI: 10.3109/00365549209054640.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.